MathSciNet Relay Station
MathSciNet bibliographic data
MR659148 (83i:10050) 10G15 (12A99)
Evans, Ronald J. Identities for products of Gauss sums over finite fields. Enseign. Math. (2) 27 (1981), no. 3-4, 197–209 (1982).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement